Title

Evaluation of One-Sided Percentage Points of the Singular Multivariate Normal Distribution

Publication Type

Journal Article

Publication Date

1995

Abstract

This paper presents a new theorem, as a substitute for existing results which are shown to have some errors, for evaluating the exact one-sided percentage points of the multivariate normal distribution with a singular negative product correlation structure. By extending the result from the multivariate normal distribution to the multivariate t-distribution with corresponding singular correlation structure, we tabulate the one-sided critical points for the Analysis of Means procedure.

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Statistical Computation and Simulation

Volume

51

Issue

2

First Page

121

Last Page

135

ISSN

0094-9655

Identifier

10.1080/00949659508811627

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/00949659508811627

This document is currently not available here.

Share

COinS